1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

For a locally smooth statistical model, we investigate kernel U-quantiles estimators. Under suitable assumptions, we establish a strong Bahadur representation theorem, an invariance principle, and the asymptotic normality for randomly indexed sequences of observations.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Ralescu, Stefan - 

Id.: 55207167

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras claveBahadur representation - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2012 Institute of Mathematical Statistics

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 1935-7524

Fecha de contribución: 26-ene-2013

Contacto:

Localización:
* Electron. J. Statist. 6 (2012), 664-671
* doi:10.1214/12-EJS687

Otros recursos del mismo autor(es)

  1. Weak convergence of sequences of first passage processes and applications Suppose {Xn}n[greater-or-equal, slanted]1 are stochastic processes all of whose paths are nonnegativ...
  2. A remainder estimate for the normal approximation of perturbed sample quantiles For a smooth statistical model, the rate of convergence in distribution of the kernel-smoothed quant...
  3. On Berry-Esséen rates, a law of the iterated logarithm and an invariance principle for the proportion of the sample below the sample mean Let Fn(x) be the empirical distribution function based on n independent random variables X1,...,Xn f...
  4. Central limit theorem for perturbed empirical distribution functions evaluated at a random point Let be an estimator obtained by integrating a kernel type density estimator based on a random sample...
  5. Asymptotic expansions for sums of nonidentically distributed Bernoulli random variables This paper concerns an asymptotic expansion for the distribution of the sum of independent zero-one ...

Otros recursos de la mismacolección

  1. Parameter estimation of Gaussian stationary processes using the generalized method of moments We consider the class of all stationary Gaussian process with explicit parametric spectral density. ...
  2. Hypothesis testing of the drift parameter sign for fractional Ornstein–Uhlenbeck process We consider the fractional Ornstein–Uhlenbeck process with an unknown drift parameter and known Hurs...
  3. Semiparametric single-index model for estimating optimal individualized treatment strategy Different from the standard treatment discovery framework which is used for finding single treatment...
  4. Asymptotically optimal, sequential, multiple testing procedures with prior information on the number of signals Assuming that data are collected sequentially from independent streams, we consider the simultaneous...
  5. Analysis of Polya-Gamma Gibbs sampler for Bayesian logistic analysis of variance We consider the intractable posterior density that results when the one-way logistic analysis of var...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.